MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 0° 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 0° 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 663-00-36E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "revision ltha completed today d/t dislocation.Femoral head and liner were removed and replaced with mdm and biolox head." rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT X3 ECCENTRIC 0° 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17918542
Report Number0002249697-2023-01184
Device Sequence Number2983089
Product Code LPH
UDI-Device Identifier07613327024692
UDI-Public07613327024692
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number663-00-36E
Device Lot NumberJ13XKD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight75 KG